# SDR UPS99230830

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION C57-581-03.00E-02 ON R/W AFT UPPER SPAR CHORD AT WBL 85.0.  REMOVED DAMAGED SECTION OF CHORD INSTALLED NEW SECTION OF REAR SPAR CHORD IAW ER NR 99-6007.
